# SDR AWXA200700694

- Difficulty date: April 18, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 654576653
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED FUSELAGE SKIN, BS 500D + 1", S14L AT FASTENER HOLE.  REPAIRED FUSELAGE SKIN, BS 500D + 1", S14L IAW B737-300 SRM 53-00-01-2R-30, FIGURE 201.
